# SDR SIMA961021

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330150
- Condition: Inoperative
- Location: Cabin
- Part time: 755 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEVERAL EMERGENCY LIGHTS FOUND INOPERATIVE DURING ROUTINE MAINTENANCE.  REPLACED EMERGENCY POWER SUPPLY AT 23LN LOCATION IAW SAAB MM 33-50-10 WITH OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES, 793.  (X)
